MathSciNet Relay Station
MathSciNet bibliographic data
MR1657774 60J80 (60G30 60G57)
Burd, Gregory A.; Waymire, Edward C. Independent random cascades on Galton-Watson trees. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2753–2761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement